# SDR AWXA9900212

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 654541041
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BL 0, BS 663, TRAVERSE FLOORBEAM UPPER T CHORD CRACKED.  REPAIRED PER ER 2-15-12-12B AND SB 737-57-1210.
